# SDR UALA2010113004407

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 44,206 hours, 12,160 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 1005
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN, FLIGHT DIVERTED.  REPLACED RECIRCULATION FAN AND FILTER.  RAN ENGINES FOR 5 MIN NO ODORS NOTED.  ACFT RETURNED TO SERVICE.
